# SDR UALA2012102306073

- Difficulty date: October 22, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 78,002 hours, 22,695 cycles
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Actuator Cable
- Part number: S417N2027
- Condition: Broken
- Location: Drain Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAIN VALVE CONTROL CABLE HOUSING IS BROKEN.  ACCOMPLISHED REMOVAL AND INSTALLATION OF AFT DRAIN VALVE ACTUATOR CABLE (PCN:643-1543) PER AMM.  OPS CHECK GOOD.  OK FOR SERVICE.
